Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Versal unfoldings of $G$-invariant functions


Author: V. Poénaru
Journal: Bull. Amer. Math. Soc. 82 (1976), 86-88
MSC (1970): Primary 58C25
DOI: https://doi.org/10.1090/S0002-9904-1976-13970-5
MathSciNet review: 0426031
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bierstone, Smooth functions invariant under the action of a finite group (to appear).
  • 2. J. Dieudonné and J. Carrel, Invariant theory, old and new, Advances in Math. 4 (1970), 1-80. MR 41 #186. MR 255525
  • 3. G. Lassalle, (to appear).
  • 4. B. Malgrange, Ideals of differentiable functions, Studies in Math., no. 3, Tata Institute of Fundamental Research, Bombay; Oxford Univ. Press, London, 1967. MR 35 #3446. MR 212575
  • 5. J. Mather, Right equivalence (to appear).
  • 6. J. Mather, Stability of C. I-IV, Ann. of Math. (2) 87 (1968), 89-104; Ann. of Math. (2) 89 (1969), 254-291; Inst. Hautes Études Sci. Publ. Math. No. 35 (1968), 279-308; Inst. Hautes Études Sci. Publ. Math. No. 37 (1969), 223-248. MR 38 #726; 41 #4582; 43 #1215a, b.
  • 7. V. Poénaru, Déploiement des fonctions G-invariantes (to appear).
  • 8. V. Poénaru, Un théorème des fonctions implicites..., Inst. Hautes Études Sci. Publ. Math. No. 38 (1970), 93-124. MR 474375
  • 9. G. Schwarz, Smooth functions invariant under the action of a compact Lie group, Topology 14 (1975), 63-69. MR 370643
  • 10. F. Sergeraert, Un théorème des fonctions implicites, Ann. Sci. École Norm. Sup. (1972), 559-660.
  • 11. R. Thom, Stabilite structurelle et morphogenese, Benjamin, New York, 1972. MR 488155
  • 12. R. Thom, La théorie des catastrophes, in Manifold, Warwick, 1973. MR 488122
  • 13. H. Weyl, The classical groups. Their invariants and representations, Princeton Univ. Press, Princeton, N. J., 1939. MR 1, 42. MR 1488158
  • 14. V. M. Zakaljukin, A theorem on versality, Funkcional. Anal. i Priložen. 7 (1973), no. 2, 28-31 = Functional Anal. Appl. 7 (1973), 110-112. MR 47 #9670. MR 321137
  • 15. G. Glaeser, Fonctions composées différentiables, Ann. of Math. (2) 77 (1963), 193-209. MR 26 #624. MR 143058
  • 16. R. Thom, Modèles mathématiques de la morphogenese, Inst. Hautes Études Sci., 1971. MR 467804

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58C25

Retrieve articles in all journals with MSC (1970): 58C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13970-5

American Mathematical Society